# SDR SWAA960987

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE BULKHEAD SKIN CRACK INDICATION AT BS 178, WL 195.  REPLACED DAMAGED SECTION OF SIDE CHORD AND SPLICED IN NEW PER BOEING SRM.
